Vol 4, No 2 (2012)

Table of Contents

Research Articles

Some New Families of Fourth Order Methods PDF
Nazir Ahmad Mir, Hassan Jawaid, Saarang Soomro 129-135
Analysis of An Age Dependent Epidemic Model PDF
Rajiv Kumar, Padma Murali 137-156
On $\widetilde{g}_{\alpha}$-Grill in Topological Spaces PDF
M. Lellis Thivagar, Nirmala Rebecca Paul 157-165
The Coefficients of the Polynomial Interpolation in Terms of Finite Differences and Numerical Differentiations PDF
Suleyman Safak, Kemal Altıparmak 167-174
On a Problem of Z. Moszner PDF
Valeriĭ Faĭziev, Prasanna K. Sahoo 175-177
Fekete-Szegö Problem for $\alpha$-Quasi Convex Functions of Order $\beta$ PDF
C. Selvaraj, R. Geetha 179-184
Spectral Analysis and Moment Functions PDF
László Székelyhidi, László Vajday 185-188
Topological Relations between Fuzzy Regions with Holes in a General Fuzzy Topological Space PDF
Dibyajyoti Hazarika, Debajit Hazarika 189-198
Optimizing the Sum of Linear Absolute Value Functions on An Interval PDF
M. M. Khashshan 199-204
Intuitionistic Fuzzy $D^*$-Metric Spaceand Some Topological Properties PDF
Masoumeh Vali 205-218
Monotonicity Properties of the First Eigenvalue of the Laplacian Operator on Ricci Solitons PDF
Xiang Gao, Qiaofang Xing 219-227
On the One-Outlier Displaying Component PDF
B. K. Nkansah, B. K. Gordor 229-239
On the Absolute Summability Factors of Infinite Series involving Quasi-f-power Increasing Sequence PDF
W. T. Sulaiman 241-248
Extensions of Steffensen's Inequality PDF
W. T. Sulaiman 249-254


eISSN 0975-5748; pISSN 0974-875X